You can view the full text of this article for free using the link below.

Title: Regional boundary controllability of semi-linear parabolic systems with state constraints

Authors: Touria Karite; Ali Boutoulout

Addresses: TSI Team, MACS Laboratory, Department of Mathematics and Informatics, Institute of Sciences, Moulay Ismail University, Meknes, Morocco ' TSI Team, MACS Laboratory, Department of Mathematics and Informatics, Institute of Sciences, Moulay Ismail University, Meknes, Morocco

Abstract: This work focuses on the controllability of semi-linear parabolic systems with state constraints. Sub-differential techniques are used to compute the control u that steers the system (S) from the initial state y0 to a final one between two prescribed functions, only on a boundary subregion Γ of the system evolution domain Ω.

Keywords: boundary; constrained controllability; distributed systems; optimal control; parabolic systems; regional controllability; sub-differential.

DOI: 10.1504/IJDSDE.2018.089105

International Journal of Dynamical Systems and Differential Equations, 2018 Vol.8 No.1/2, pp.150 - 159

Available online: 20 Nov 2017 *

Full-text access for editors Access for subscribers Free access Comment on this article